# SDR UIEA201811092538

- Difficulty date: November 8, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,886 hours, 16,748 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 6258681
- Part serial: 023C
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP INOPERATIVE PRIOR TO START.  REMOVED AND REPLACED CABIN ZONE TEMP SELECTOR IAW AMM 21-61-04 AND SEATED THE CABIN TRIM AIR VALVE CONNECTOR IAW AMM 21-61-07.  OPS CHECKED GOOD.
